# SDR SIMA20160531006

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,131 hours, 35,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD FACING EMER EXIT CEILING LIGHT INOPERATIVE.  R & R FWD FACING EMER EXIT CEILING LIGHT IAW AMM 33-50-15.
